MAUDE Adverse Event Report: WRIGHTS LANE: SYNTHES USA PRODUCTS LLC PSI SD800.427 PEEK IMPLANT; PLATE,CRANIOPLASTY,PREFORMED, NONALTERABLE

WRIGHTS LANE: SYNTHES USA PRODUCTS LLC PSI SD800.427 PEEK IMPLANT; PLATE,CRANIOPLASTY,PREFORMED, NONALTERABLE
Model Number SD800.427
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is unknown.It is unknown when the event occurred.Complainant part has not been returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient who underwent surgery for repair of cranial defect on (b)(6) 2017 was admitted to the emergency room on (b)(6) 2018, with an infection and was subsequently revised that day.The peek psi implant and an unknown number of unknown plates and screws were removed to allow the active infection to heal; no additional implants were placed.The surgery was successfully completed with no intraoperative events or surgical delays.The patient will be revised once she has healed.The device is not available for investigation.This complaint involves three (3) devices.This report is for one (1) peek implant.This is report 1 of 3 for (b)(4).

Brand Name
PSI SD800.427 PEEK IMPLANT
Common Device Name
PLATE,CRANIOPLASTY,PREFORMED, NONALTERABLE
Manufacturer (Section D)
WRIGHTS LANE: SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7242230
Report Number2939274-2018-50509
Device Sequence Number1157888
Product Code GXN
UDI-Device Identifier10887587065007
UDI-Public(01)10887587065007(10)MU17-ZAF-IKI
Combination Product (Y/N)N
Initial Reporter StateOR
PMA/510(K) Number
K053199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD800.427
Device Catalogue NumberSD800.427
Device Lot NumberMU17-ZAF-IKI
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/13/2018
Initial Report FDA Received Date02/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;